# SDR GAIA00586

- Difficulty date: September 11, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: ANGLE CLIP CRACKED AT STA 1110 STR 26 AT C-3 DOOR WEB.  CORRECTIVE ACTION: FABRICATED NEW CLIP IAW B727 SRM 51-20-1 SEE ATTACHED TRAVELER FOR FAB. DETAILS. INSTALLED CLIP IAW B727 SRN 51-30-2
